CSpace
On the convergence of parallel chaotic nonlinear multisplitting Newton-type methods
Bai, ZZ
1997-05-05
Source PublicationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISSN0377-0427
Volume80Issue:2Pages:317-334
AbstractA class of parallel chaotic nonlinear multisplitting Newton-type methods for solving the nonlinear system of equations F(x) = 0(F : D subset of R-n --> R-n) is established and its local convergence theory is presented.
Keywordnonlinear system of equations nonlinear multisplitting parallel method chaotic iteration Newton method, local convergence
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1997XE52500010
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28935
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST COMPUTAT MATH & SCI ENGN COMP,STATE KEY LAB SCI ENGN,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Bai, ZZ. On the convergence of parallel chaotic nonlinear multisplitting Newton-type methods[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,1997,80(2):317-334.
APA Bai, ZZ.(1997).On the convergence of parallel chaotic nonlinear multisplitting Newton-type methods.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,80(2),317-334.
MLA Bai, ZZ."On the convergence of parallel chaotic nonlinear multisplitting Newton-type methods".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 80.2(1997):317-334.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai, ZZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai, ZZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai, ZZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.